Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 23, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Aug 19, 2009, 11:19 PM CDT for Neosho County, Wilson County, Kansas. It was in force for 8 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 19, 2009, 11:19 PM CDT (04:19 UTC)
- Expired
- Aug 20, 2009, 7:15 AM CDT
- In force
- 8 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Neosho County, KS, Wilson County, KS
The radar
The Tulsa radar (KINX), 150 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 20, 12:06 AM CDT | FLOOD | Coyville, KS | SEVERAL COUNTY ROADS HAVE BEEN BARRICATED....MAINLY IN NORTHERN PART OF COUNTY. HEAVY RAIN STILL ON GOING. |
| Aug 20, 12:06 AM CDT | FLASH FLOOD | Coyville, KS | SEVERAL COUNTY ROADS HAVE BEEN BARRICATED....MAINLY IN NORTHERN PART OF COUNTY. HEAVY RAIN STILL ON GOING. |
| Aug 20, 12:27 AM CDT | FLASH FLOOD | Earlton, KS | 160TH ROAD CLOSED 1 MILE N OF EARLTON, AND FLOODING IS ALSO BEING REPORTED IN THE CITY OF EARLTON |
| Aug 20, 12:58 AM CDT | HEAVY RAIN 4 | Coyville, KS | 3 TO 4 INCHES IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 14 J/kg
- Mixed-layer CIN
- -250 J/kg
- Mixed-layer LCL
- 1306 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 200419 FFWICT KSC133-205-201215- /O.NEW.KICT.FF.W.0023.090820T0419Z-090820T1215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 1119 PM CDT WED AUG 19 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... NEOSHO COUNTY IN SOUTHEAST KANSAS. WILSON COUNTY IN SOUTHEAST KANSAS. * UNTIL 715 AM CDT THURSDAY. * AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 3 INCHES OF RAIN HAVE FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. * LOCATIONS WITHIN THE WARNING INCLUDE... ALTOONA...BENEDICT...BUFFALO...BUXTON...CHANUTE...COYVILLE... EARLTON...ERIE...FREDONIA...GALESBURG...NEODESHA...NEW ALBANY...ST. PAUL...STARK...THAYER...SOUTH MOUND...CHANUTE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3739 9509 3739 9594 3773 9595 3772 9508 $$ KETCHAM
2 follow-up statements
000 WGUS73 KICT 200557 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1257 AM CDT THU AUG 20 2009 KSC133-205-201215- /O.CON.KICT.FF.W.0023.000000T0000Z-090820T1215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILSON KS-NEOSHO KS- 1257 AM CDT THU AUG 20 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR NEOSHO AND WILSON COUNTIES... AT 1255 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. AT 1255 AM CDT...LAW ENFORCEMENT WAS REPORTING 3 TO 4 INCHES OF RAINFALL IN COYVILLE WITH NUMEROUS LOW WATER CROSSINGS FLOODED BETWEEN COYVILLE AND FREDONIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3739 9509 3739 9594 3773 9595 3772 9508 $$ KETCHAM
000 WGUS73 KICT 200744 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 244 AM CDT THU AUG 20 2009 KSC133-205-201215- /O.CON.KICT.FF.W.0023.000000T0000Z-090820T1215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WILSON KS-NEOSHO KS- 244 AM CDT THU AUG 20 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR NEOSHO AND WILSON COUNTIES... AT 238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT VERY HEAVY RAIN FELL ALONG AND SOUTH OF A COYVILLE TO EARLTON...TO ERIE LINE. DOPPLER RADAR WAS ESTIMATING RAINFALL TOTALS IN EXCESS OF 4 INCHES IN THE WARNED AREA. EXCESSIVE RUNOFF FROM THE OVERNIGHT THUNDERSTORM ACTIVITY WILL CONTINUE TO CAUSE RAPID RISES ON SMALL CREEKS AND LOW WATER CROSSING AREAS. LAW ENFORCEMENT REPORTED SEVERAL RURAL ROADWAYS UNDERWATER AND IMPASSABLE DUE TO HIGH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WICHITA. && LAT...LON 3739 9509 3739 9594 3773 9595 3772 9508 $$ JAKUB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 6:33 PM CDT, 4 hours 46 minutes earlier.
Area forecast discussion, Aug 19, 6:33 PM CDT, 4 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 633 PM CDT WED AUG 19 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU STRONG COLD FRONT CURRENTLY APPROACHING KRSL FROM THE NORTHWEST WILL CONTINUE TO SURGE SOUTHEAST THROUGH THE AREA TONIGHT...LIKELY REACHING KCNU JUST BEFORE DAWN. SHOWERS AND THUNDERSTORMS WILL LIKELY BECOME MORE WIDESPREAD ALONG AND AHEAD OF THIS FRONT THIS EVENING AND OVERNIGHT...LIKELY MOST NUMEROUS EAST OF A KSLN-KHUT LINE. SEVERE STORMS WILL BE POSSIBLE MAINLY BEFORE MIDNIGHT...WITH HEAVY RAINFALL BECOMING THE MAIN THREAT THEREAFTER. PRECIPITATION CHANCES WILL CLEAR FROM NORTHWEST TO SOUTHEAST TONIGHT...WITH MOSTLY SUNNY SKIES AND BREEZY NORTHWEST WINDS BY THURSDAY AFTERNOON FOR MOST AREAS. KLEINSASSER && .PREV DISCUSSION... /ISSUED 302 PM CDT WED AUG 19 2009/ DISCUSSION... MAIN FORECAST CONCERN WILL BE SEVERE STORM POTENTIAL TONIGHT. SYNOPSIS: AT THE SURFACE A COLD FRONT CURRENTLY EXTENDS FROM NORTHERN NEBRASKA INTO NW KS WITH A PRE-FRONTAL TROUGH EXTENDING INTO CENTRAL KS. IN THE UPPER LEVELS CURRENTLY HAVE A COUPLE PIECES OF ENERGY. ONE IS NOW PUSHING THROUGH WESTERN IA WITH A MUCH STRONGER SHORTWAVE DIVING SOUTH ACROSS THE WESTERN DAKOTAS. 12Z UPPER AIR ANALYSIS SHOWS A STRONG UPPER JET ACCOMPANYING THE SHORTWAVE AT SPEEDS GREATER THAN 100KTS. TONIGHT-THU: STORMS ARE EXPECTED TO DEVELOP EARLY THIS EVENING ALONG THE PRE-FRONTAL TROUGH AS THE UPPER WAVE APPROACHES THE AREA. AS THE CAP CONTINUES TO WEAKEN...STORMS COULD DEVELOP ANYWHERE ALONG THE PREFRONTAL TROUGH AS IT PROGRESSES SOUTHEAST THIS EVENING. HAVE HIGH CONFIDENCE THAT ANYTHING DEVELOPING ACROSS THE AREA WILL BE SEVERE...ESPECIALLY OVER SOUTH CENTRAL AND SE KS. FAIRLY IMPRESSED WITH THE UNSEASONABLY STRONG 30-40KTS OF DEEP LAYER SHEAR AVAILABLE THIS EVENING-OVERNIGHT COUPLED WITH PLENTY OF INSTABILITY AHEAD OF THE FRONT. AREAL COVERAGE OF CONVECTION WILL BE AIDED BY THE LEFT EXIT REGION OF UPPER JET NOSING INTO CENTRAL KS. BY 06Z THU THE FRONT AND LINE OF STORMS WILL BE MAINLY AFFECTING EXTREME SOUTH CENTRAL AND SE KS WITH THIS AREA OF STORMS PUSHING SOUTH OF THE FORECAST AREA BY SUNRISE. BY 18Z THU THE COLD FRONT WILL BE WELL SOUTH OF THE AREA AS HIGH PRESSURE STARTS TO NOSE-IN FROM THE NORTHWEST. WITH EXPECTED SATURATED GROUNDS...WENT BELOW GUIDANCE FOR TEMPS ON THU WITH WELL BELOW NORMAL HIGHS EXPECTED AREAWIDE. FRI-WED: WITH GOOD AGREEMENT BETWEEN THE MEDIUM RANGE MODELS...CURRENTLY HAVE HIGH CONFIDENCE THROUGH THESE PERIODS. BY FRI AFTERNOON THE STRONG UPPER TROUGH WILL EXTEND FROM THE GREAT LAKES REGION DOWN THROUGH THE MISSISSIPPI VALLEY. AT THE SURFACE HIGH PRESSURE WILL EXTEND THROUGH THE CENTRAL PLAINS ALLOWING PLEASANT LATE SUMMER CONDITIONS TO PREVAIL. EVEN THOUGH THE HIGH WILL SHIFT SLOWLY EAST THROUGH THE WEEKEND...AFTERNOON TEMPS WILL REMAIN BELOW NORMAL SETTING UP A GREAT WEEKEND IN THE WEATHER DEPARTMENT. THE UPPER PATTERN WILL START TO FLATTEN OUT TOWARD THE BEGINNING OF THE WORK WEEK WHICH SHOULD ALLOW A COLD FRONT TO LAY OUT NORTH OF THE FORECAST AREA BY WED. THE AIRMASS IN PLACE WILL CONTINUE TO MODIFY BACK TO SEASONAL HIGHS BY MON WITH MID 90S EXPECTED AREAWIDE BY TUE. LAWSON AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SCATTERED CONVECTION WILL CONTINUE TO FESTER ACROSS THE FLINT HILLS AND SOUTHEAST KANSAS THROUGH MID-AFTERNOON. ANOTHER FOCUS FOR CONVECTION WILL BE ALONG THE APPROACHING SURFACE TROF AND COLD FRONT...AS IT MOVES INTO CENTRAL KANSAS BY EARLY THIS EVENING. STRONG TO SEVERE STORMS ARE POSSIBLE...WHICH WILL MOVE EAST ACROSS SOUTHEAST KANSAS LATER THIS EVENING AND TONIGHT. GENERALLY EXPECT VFR CONDITIONS AWAY FROM ANY CONVECTION. WILL SHOW VCTS MOST LOCALES EARLY IN THE FORECAST PERIOD...WITH TEMPO GROUPS IN THE KCNU TAF WHERE CONFIDENCE/COVERAGE ARE RELATIVELY HIGHER. DRIER AIR BEHIND THE COLD FRONT LATER TONIGHT INTO THURSDAY MORNING WILL END PRECIP/CONVECTIVE CHANCES ACROSS THE AREA. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 84 59 86 / 50 10 0 0 HUTCHINSON 61 83 59 85 / 30 10 0 0 NEWTON 63 83 59 85 / 50 10 0 0 ELDORADO 63 83 58 85 / 60 10 0 0 WINFIELD-KWLD 67 83 60 85 / 50 20 0 0 RUSSELL 59 83 55 85 / 20 10 0 0 GREAT BEND 59 83 56 85 / 20 10 0 0 SALINA 63 82 58 84 / 40 10 0 0 MCPHERSON 62 83 59 85 / 40 10 0 0 COFFEYVILLE 69 83 60 85 / 90 30 0 0 CHANUTE 67 82 56 84 / 80 20 0 0 IOLA 64 82 56 84 / 80 20 0 0 PARSONS-KPPF 68 82 58 84 / 80 20 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 19, 11:11 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1111 PM CDT WED AUG 19 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-210415- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1111 PM CDT WED AUG 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS SOUTHEAST KANSAS DURING THE OVERNIGHT HOURS. STRONG TO SEVERE STORMS ALONG WITH HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE POSSIBLE. FARTHER WEST...A COLD FRONT SURGING SOUTHEAST MAY STILL ERUPT STRONG TO SEVERE THUNDERSTORMS ALONG THE TURNPIKE CORRIDOR...ALTHOUGH THIS SCENARIO IS LESS CERTAIN. IF STORMS CAN DEVELOP...THE PRIMARY THREATS WILL BE QUARTER SIZED HAIL...60 MPH WINDS AND HEAVY RAINFALL AMOUNTS...WHICH MAY PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW THUNDERSTORMS MAY LINGER ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON THURSDAY MORNING. A FEW STRONG STORMS WILL BE POSSIBLE WITH THIS ACTIVITY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT GENERALLY ALONG AND SOUTHEAST OF THE TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP REC/KED/RBL/ADK
In the hours before
Local storm report, Aug 19, 10:03 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1003 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 7 N LONGTON 37.48N 96.08W
08/19/2009 ELK KS LAW ENFORCEMENT
SOME TREE LIMBS WERE DOWNED.
&&
ADKLocal storm report, Aug 19, 10:05 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1005 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 1 E EDNA 37.06N 95.34W
08/19/2009 E1.25 INCH LABETTE KS EMERGENCY MNGR
&&
RECSpecial weather statement, Aug 19, 10:40 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1040 PM CDT WED AUG 19 2009 KSZ095-200415- WILSON- 1040 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR WILSON COUNTY... AT 1039 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR FREDONIA...OR 20 MILES SOUTH OF YATES CENTER...AND MOVING EAST AT 35 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KETCHAM
Local storm report, Aug 19, 10:43 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1043 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 4 E BENEDICT 37.61N 95.67W
08/19/2009 E0.75 INCH WILSON KS TRAINED SPOTTER
&&
LFWLocal storm report, Aug 19, 10:49 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1049 PM CDT WED AUG 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 5 NE NEW ALBANY 37.61N 95.86W
08/19/2009 E0.75 INCH WILSON KS TRAINED SPOTTER
HAIL STONES WERE FEW IN NUMBER. NOT MUCH WIND.
&&
LFWSpecial weather statement, Aug 19, 11:14 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1114 PM CDT WED AUG 19 2009 KSZ053-200445- CHASE- 1114 PM CDT WED AUG 19 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHASE COUNTY... AT 1114 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF AMERICUS TO 6 MILES NORTHEAST OF CEDAR POINT...AND MOVING SOUTHEAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 54 min |
| Aug 19, 7:35 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 55 min |
| Aug 19, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Montgomery, Wilson | 63 min |
| Aug 19, 8:09 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 66 min |
| Aug 19, 8:14 PM CDT | Tornado Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 34 min |
| Aug 19, 8:24 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 66 min |
| Aug 19, 8:46 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 59 min |
| Aug 19, 8:49 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 35 min |
| Aug 19, 9:04 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 56 min |
| Aug 19, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 29 min |
| Aug 19, 9:50 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 55 min |
| Aug 19, 10:25 PM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 9 hr |
| Aug 19, 10:49 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 41 min |
| Aug 20, 12:05 AM CDT | Severe Thunderstorm Warning | ICT | Neosho | 55 min |
| Aug 20, 1:02 AM CDT | Severe Thunderstorm Warning | ICT | Labette | 58 min |
| Aug 20, 2:52 AM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 17 hr |
| Aug 20, 7:03 AM CDT | Areal Flood Warning | ICT | Neosho, Wilson | 9 hr |
| Aug 20, 12:48 PM CDT | River Flood Warning | ICT | Labette, Neosho | 13 hr |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.